# SDR DL757001891

- Difficulty date: September 28, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 49,233 hours, 26,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: 2825DAL
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MEDICAL KIT SEAL MISSING ON L/O.  REPLACED MEDICAL KIT.
